Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Fatigue
Mar 16, 2005

I am currently taking Viramune/Combivir. I have daily fatigue/sore muscles and joints. I also have three children/two jobs. How would I distinguish if I am just worn out and its my body's reaction to my daily life, or it would be my meds- If I could distinguish this at all?

Response from Dr. Henry

Good question and a common issue. A high % of persons with two jobs and 3 children will experience fatigue and achy muscles and joints (stress, not enough exercise, lack of sleep, eating habits, aging-etc). An evaluation by your HIV specialist looking for myopathy, myositis, arthritis, anemia, low hormone levels etc can help sort out the contributing factors to your fatigue and other symptoms. Your HIV meds could be contributing but for most patients in your situation the HIV treatment likely plays a small part but for some the opposite would be true (a change in meds would be considered in that situation). KH



Previous
Changing Meds/Facial Waisting
Next
sexual disfunction

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement